# SDR VNAA2018110899909

- Difficulty date: November 8, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 34,226 hours, 341,264 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 601R531126991324
- Condition: Cracked
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS.280 CROSSBEAM IS CORRODED BETWEEN LBL9 AND RBL9. FOUND 4EA FS280 CLIPS TO BE CRACKED BETWEEN LBL9 AND RBL9.  C/A: FABRICATED 4 EA F.S. 280 CLIPS REFERENCING REO 601R-53-11-926 FOR MATERIAL SPEC IAW CRJ200 SRM 51-24-36-AND 51-40-11 REF. JOB:27912111 OP:134 FOR INSTALL.
